ALPIC REMEDIES LTD.
PCD IN GUJRAT

PCD IN GUJRAT

Send Inquiry

Ever since our inception, it is our prime aim to manufacture and supply a quality approved range of Mefenamic Acid & Paracetamol Oral Suspension. Formulated using quality ingredients at our state of the art labs, these are one of the most popular non-prescriptive analgesics and antipyretic drugs. To ensure the quality, our drugs are gone through various quality checks including effectiveness, safe composition and shelf life. In addition, we offer Mefenamic Acid & Paracetamol Oral Suspension to the clients at the pocket friendly price.

Features:

  • Safe to consume
  • Purity
  • Hygienic packaging  

Further details: 

Parasis M

Each 5 ml contains

Mefenamic Acid l.P: 50 mg.

Paracetamol LP: 125 mg.

Flavoured Syrupy Base: Q.S

Dose : As Directed by the Physician.

Storage : Keep in a cool & dark place.

In Tightly closed container.

SHAKE WELL BEFORE USE.

Caution: Over Dose of paracetamol may be injurious to liver.